# SDR VNAA202103021111

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 39,728 hours, 30,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN NOXIOUS FUMES/ODOR IN THE CABIN WHEN SHUTTING DOWN THE ENGINE AND STARTING THE APU. MAINTENANCE NOTIFIED AND STATION PERSONNEL ALSO REPORTED SMELLING A STRANGE ODOR ON THE AIRCRAFT. MAINTENANCE HAS BEEN NOTIFIED AND WILL INSPECT THE AIRCRAFT IN THE MORNING WHEN A CREW IS AVAILABLE TO RUN THE ENGINES. NO PASSENGER/CREW ISSUES REPORTED. PERFORMED ENGINE DRY OUT PROCEDURE IAW CRJ700 AMM 72-00-00-100-803-A01-PSA STEPS 6-20. COULD NOT REPRODUCE ANY ODORS INSIDE OR OUTSIDE OF AIRCRAFT. AIRCRAFT REQUIRES OCF DUE TO SUSPICIOUS ODOR. NO SUSPICIOUS ODOR DETECTED.
